MathSciNet Relay Station
MathSciNet bibliographic data
MR701256 57M99 (57S05)
Hatcher, Allen E. A proof of the Smale conjecture, ${\rm Diff}(S\sp{3})\simeq {\rm O}(4)$. Ann. of Math. (2) 117 (1983), no. 3, 553–607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement